MathSciNet Relay Station
MathSciNet bibliographic data
MR1837974 20D25
Asaad, M.; Ezzat Mohamed, M. On generalized hypercenter of a finite group. Comm. Algebra 29 (2001), no. 5, 2239–2248.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement